# SDR WRLA20100811427

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Aircraft time: 39,047 hours, 6,692 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK WEAR.
